# SDR UPS03440229

- Difficulty date: February 4, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 65,143 hours, 15,580 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Corroded
- Location: Wing Rear Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT WING REAR SPAR KICK FITTING AREA, CORROSION FOUND ON HOLE-D AT TERMINAL FITTING.  D-HOLE REWORK AS PER EO B747-5710-18343A AND RS 57-12-34973.
